# SDR ASAA2025011955354

- Difficulty date: January 19, 2025
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 60,726 hours, 18,373 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 144A311118
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FUSELAGE SKIN SEC 44 BUTT JOINT AT STA 727 STGR 2R HAS SIGNS OF CORROSION SRXR430X. GROUNDED - YES. ACCOMPLISHED CATEGORY B MINOR REPAIR TO FUSELAGE SKIN PANEL 144A3111-18 AT STA 727 BETWEEN STGR 2R-3R IAW EA 800-53EA-28131 REV 00 SRXR430X.
